# SDR HNAA2010042000112

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 54,607 hours, 60,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF WHEN SELECTED OFF, WILL TURN OFF IN THE ARM POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BASE AT LOCATION 3352PS1 AND 3352PS2.  OPERATIONAL CHECKED GOOD.
